Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Upsilon-type concordance invariants

Antonio Alfieri

Algebraic & Geometric Topology 19 (2019) 3315–3334
Bibliography
1 P Aceto, A Alfieri, On sums of torus knots concordant to alternating knots, Bull. Lond. Math. Soc. 51 (2019) 327 MR3937591
2 P Feller, D Krcatovich, On cobordisms between knots, braid index, and the upsilon-invariant, Math. Ann. 369 (2017) 301 MR3694648
3 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
4 S Friedl, C Livingston, R Zentner, Knot concordances and alternating knots, Michigan Math. J. 66 (2017) 421 MR3657225
5 E Gorsky, A Némethi, Links of plane curve singularities are L–space links, Algebr. Geom. Topol. 16 (2016) 1905 MR3546454
6 K Hendricks, C Manolescu, Involutive Heegaard Floer homology, Duke Math. J. 166 (2017) 1211 MR3649355
7 J Hom, A survey on Heegaard Floer homology and concordance, J. Knot Theory Ramifications 26 (2017) 1740015, 24 MR3604497
8 S G Kim, C Livingston, Secondary upsilon invariants of knots, Q. J. Math. 69 (2018) 799 MR3859208
9 T Lidman, A H Moore, Pretzel knots with L–space surgeries, Michigan Math. J. 65 (2016) 105 MR3466818
10 C Livingston, Notes on the knot concordance invariant upsilon, Algebr. Geom. Topol. 17 (2017) 111 MR3604374
11 C Livingston, Concordances from connected sums of torus knots to L–space knots, New York J. Math. 24 (2018) 233 MR3778502
12 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern), Gökova Geometry/Topology Conference (2008) 60 MR2509750
13 P S Ozsváth, A I Stipsicz, Z Szabó, Grid homology for knots and links, 208, Amer. Math. Soc. (2015) MR3381987
14 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
15 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
16 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
17 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
18 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
19 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
20 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
21 T D Peters, A concordance invariant from the Floer homology of ±1 surgeries, preprint (2010) arXiv:1003.3038
22 I Petkova, Cables of thin knots and bordered Heegaard Floer homology, Quantum Topol. 4 (2013) 377 MR3134023
23 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
24 C T C Wall, Singular points of plane curves, 63, Cambridge Univ. Press (2004) MR2107253
25 S Wang, On the first singularity for the upsilon invariant of algebraic knots, Bull. Lond. Math. Soc. 48 (2016) 349 MR3483072
26 S Wang, Semigroups of L–space knots and nonalgebraic iterated torus knots, Math. Res. Lett. 25 (2018) 335 MR3818626
27 I Zemke, Connected sums and involutive knot Floer homology, Proc. Lond. Math. Soc. 119 (2019) 214 MR3957835